Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Copaxone and vitamins/amino acids?
An_244671 posted:
Hi! I just started Copaxone today. It's the very first treatment of any kind for me, other than the initial steroids.

I have been taking amino acids and b12, b6, centrum, and d. Is it still ok to take them now? I don't want to take more than I need of some things, and I think some of what I am taking, amino acids, are already in Copaxone.

It may be a stupid question. This is all brand new to me and I am lost. I only want to make sure I don't do anything that can make me worse.

If anyone knows, thank you!!!

Take Care!
clemb responded:
Big brother Pharm co.s are monitoring discussions. No I don't work for any Pharm co. competitor. when I reply to discussions system shuts down and am unable to post a reply. I went 4 years without flare-up when I went on Avones. Its different for every one. Try different meds from time to time
hackwriter responded:
I took Copaxone for a number of years and it was okay to take vitamin D and the Bs as well other supplements in safe amounts. It's best to ask your doctor about it if you are unsure.

Good luck with Copaxone, do let us know of your progress.

An_244671 replied to clemb's response:
Hi! Thank you for your reply. I'm going to do some research. My vision is just a little off right now. Easier to do little by little and ask questions to people who might have suggestions. I chose Copaxone because it's not supposed to make you feel flu like or cause depression. Obviously wish I didn't have to take anything. But if I have too, I'm at least grateful there are things that can help, if not cure. Something is better than nothing.

But I am a big vitamin person. Amino acids are new to me...but I've been taking them for a few months. I'd hate to take something that can make me worse. But if it could possibly help in any way, I want to do it. Thank you again!
An_244671 replied to hackwriter's response:
Thank you Kim! I will ask my Dr. When he asked about meds I was on, I said none. I didn't think about vitamins being meds. Just trying to do the right thing. Sometimes it's hard to know what that is, especially since all I know about ms has been a crash course that I've been too foggy to remember it all. But I am better now. Um getting there.

I'll let you know about Cpoxone. So far, 2's been easy and doesn't hurt. But I'm hoping it can keep this stuff away for a while.

Take Care!
clemb replied to An_244671's response:
Copaxone gave me Hives due to synthetic amino acids. 'Dermatologist with Kaiser Permanent discovered copaxone built up under skin wouldn't go anywhere.
An_245415 replied to clemb's response:
I took Copaxone and it did leave marks on my legs and they are hard and are still a bit tender. The last time I took a shot was 2004.

Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

Tip for hives
My daughter suffers with hives, they have never found out what causes her hives either. We thought since I was recently diagnosed that ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.